# SDR MASA200601535

- Difficulty date: June 6, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 8,343 hours, 6,290 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6550 ONT.  SMOKE SMELL COMING FROM FWD LAV AREA.  MX FOUND C/B POPPED FOR SIDEWALL LIGHTING.  MX RESET C/B AND INSPECTED.  NO SMELL OF SMOKE NOTED.
